• Users Online: 412
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2020 | Volume:  5 | Issue Number:  1 | Page:  29-31


Supernumerary premolars in a patient with neurofibromatosis type-1
Biswas Raju, Galui Sauvik, Mukhopadhyay Santanu, Saha Subrata, Sarkar Subir

Number of times this article was viewed 644
Number of times this article has been printed  from the site 62
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article